# SDR RAI00504005

- Difficulty date: April 5, 2005
- Submitted: April 12, 2005
- Operation: Air carrier
- Aircraft: N829HK
- Make and model: Emb EMB-145LR
- Aircraft serial: 145281
- Aircraft time: 11,113 hours, 9,648 cycles
- System (JASC): 2612 · Fire Detection
- Part: Connector
- Condition: Dirty
- Location: Nr 1 Pylon
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

PIT - ENGINE NR 1 FIRE DETECTION FAIL.  MAINTENANCE INSPECTED SYSTEM, FOUND DEBRIS IN PYLON LOOP CONNECTOR.  CLEANED DEBRIS AND RESECURED.
